Get Help Now


Heparin Blamed in Loss of Limb | Milwaukee WI Class Action Attorney

Posted on Nov 29, 2009

The blood-thinning drug heparin was recalled after serious injuries and deaths occurred in patients taking the drug.  Despite the deaths and injuries heparin is still on the market and has recently been given a new label.  The label warns of heparin-induced thrombocytopenia and heparin-induced thrombocytopenia (HIT) and thrombosis (HITT).

A man who underwent knee replacements believes that the drug heparin caused him to lose his leg and undergo multiple surgeries.  Doctors told the man that his blood had reacted with the blood thinner, heparin.  In a month's time he underwent six more surgeries, the last one resulting in the amputation of his leg just above the knee.

He had, in fact, developed heparin induced thrombocytopenia with thrombosis syndrome.  This complication caused doctors to take more and more of his leg. 

Now the formerly self-employed general contractor is facing permanent disability.

"This is the first time in my life that I've ever had to collect anything from the state. I've been in business since I was 20 years old and not real good at asking others to help, but now I need a lawyer's help."

The man is not alone.  A Texas Jury awarded $10 Million to a man who became a multiple amputee after taking heparin. 

A drug is supposed to help, not harm.  All too often this is not the case.  If you have had complications due to heparin or have lost a loved one after they were administered the drug you may be eligible to participate in a class action lawsuit against its makers.  Please contact Hupy & Abraham immediately and allow us to evaluate your case, free of charge.  You are not alone.  Call today.  1.800.800.5678